# SDR QXEA2012022100170

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 584.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT FR 584.5.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01. INSTALLED NEW CLIP PER Q400 SRM 51-42-05-02-01.  APPLIED ALUMINIZED PAINT IAW Q400 SRM 51-21-15-02-01.
